# SDR SWIA201127223

- Difficulty date: August 14, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 13,977 hours, 9,723 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT OPEN MCD FROM INSIDE.  (FLT 4577)  RESECURED WIRING TO PAX DOOR.
